Alert archive / Missouri / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 522, NWS Springfield, MO
NWS Springfield, MO issued this severe thunderstorm warning at Aug 6, 2008, 3:04 AM CDT for Christian County, Greene County, Webster County, Missouri. It was in force for 27 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 6, 2008, 3:04 AM CDT (08:04 UTC)
- Expired
- Aug 6, 2008, 3:31 AM CDT
- In force
- 27 min
- Issued by
- NWS Springfield, MO
- Area
- Storm-based polygon
Counties Christian County, MO, Greene County, MO, Webster County, MO
The radar
The Springfield radar (KSGF), 24 km from the middle of the area, began a volume at 08:00 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 6, 3:07 AM CDT | TSTM WND GST 55 | 5 Sse Willard, MO | MEASURED AT SPRINGFIELD BRANSON NATIONAL AIRPORT. OUTFLOW BOUNDARY PASSAGE. STRONGEST WIND WAS VERY BRIEF. NO REPORTS OF SERIOUS DAMAGE IN THE LOCAL AREAS AS OF YET. |
| Aug 6, 3:07 AM CDT | TSTM WND GST 55 | Springfield, MO | MEASURED AT SPRINGFIELD BRANSON NATIONAL AIRPORT. OUTFLOW BOUNDARY PASSAGE. WIND LASTED A MINUTE OR TWO. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 8.1 hours before the alert went out and 70 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3732 J/kg
- Mixed-layer CIN
- -6 J/kg
- Mixed-layer LCL
- 1547 m above ground
- 0-6 km bulk shear
- 11 kt
- 0-1 km storm-relative helicity
- 11 m²/s²
- 0-3 km storm-relative helicity
- 20 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KSGF 060804
SVRSGF
MOC043-077-225-060900-
/O.NEW.KSGF.SV.W.0522.080806T0804Z-080806T0900Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
304 AM CDT WED AUG 6 2008
THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
GREENE COUNTY IN SOUTHWEST MISSOURI...
NORTHERN CHRISTIAN COUNTY IN SOUTHWEST MISSOURI...
WEBSTER COUNTY IN SOUTHWEST MISSOURI...
* UNTIL 400 AM CDT.
* AT 300 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SEVERE THUNDERSTORMS ALONG A LINE EXTENDING FROM ASH GROVE TO CAVE
SPRINGS TO 10 MILES NORTHEAST OF GLIDEWELL TO 14 MILES NORTHWEST OF
MARSHFIELD TO 17 MILES NORTHWEST OF RADER...MOVING SOUTH AT 14 MPH.
THESE STORMS ARE CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF
60 MPH.
* SEVERE THUNDERSTORMS WILL BE NEAR...
ASH GROVE BY 310 AM CDT.
WILLARD BY 315 AM CDT.
STRAFFORD AND SPRINGFIELD BY 355 AM CDT.
REPUBLIC...MARSHFIELD...BATTLEFIELD AND NIANGUA BY 400 AM CDT.
THE TOWNS OF GLIDEWELL...BOIS DARC...NORTHVIEW...TURNERS AND
GALLOWAY ARE ALSO IN THE PATH OF THESE SEVERE THUNDERSTORMS. THIS
ALSO INCLUDES INTERSTATE 44 BETWEEN MILE MARKERS 59 AND 109.
THESE ARE DANGEROUS STORMS CAPABLE OF PRODUCING DAMAGING WINDS...IF
YOU ARE IN THEIR PATH SEEK SHELTER INDOORS AND STAY AWAY FROM
WINDOWS.
LAT...LON 3699 9362 3742 9363 3741 9343 3728 9328
3727 9303 3735 9292 3749 9286 3748 9269
3707 9269 3707 9290 3698 9291
TIME...MOT...LOC 0804Z 349DEG 12KT 3734 9362 3734 9341
3739 9321 3750 9304 3765 9290
$$
GAGAN2 follow-up statements
000
WWUS53 KSGF 060812
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
312 AM CDT WED AUG 6 2008
MOC043-077-225-060900-
/O.CON.KSGF.SV.W.0522.000000T0000Z-080806T0900Z/
GREENE MO-WEBSTER MO-CHRISTIAN MO-
312 AM CDT WED AUG 6 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 AM CDT
FOR GREENE...NORTHERN CHRISTIAN AND WEBSTER COUNTIES...
AT 309 AM CDT...TRAINED WEATHER SPOTTERS REPORTED SEVERE
THUNDERSTORMS ALONG A LINE EXTENDING FROM ASH GROVE TO WILLARD TO 8
MILES NORTHEAST OF GLIDEWELL TO 12 MILES NORTHWEST OF MARSHFIELD TO
15 MILES NORTHWEST OF RADER...MOVING SOUTH AT 14 MPH. THESE STORMS
ARE CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. 55 MPH
WINDS WERE REPORTED AT THE SPRINGFIELD BRANSON NATIONAL AIRPORT AT
309 AM. AT 245 PM...58 MPH WINDS WERE MEASURED AT SACVILLE.
SEVERE THUNDERSTORMS WILL BE NEAR...
STRAFFORD AND SPRINGFIELD BY 355 AM CDT.
REPUBLIC...BATTLEFIELD...MARSHFIELD AND NIANGUA BY 400 AM CDT.
THE TOWNS OF GLIDEWELL...BOIS DARC...NORTHVIEW...TURNERS AND
GALLOWAY ARE IN THE PATH OF THESE SEVERE THUNDERSTORMS. THIS ALSO
INCLUDES INTERSTATE 44 BETWEEN MILE MARKERS 59 AND 109.
THESE ARE DANGEROUS STORMS CAPABLE OF PRODUCING DAMAGING WINDS...IF
YOU ARE IN THEIR PATH SEEK SHELTER INDOORS AND STAY AWAY FROM
WINDOWS.
LAT...LON 3699 9362 3742 9363 3741 9343 3728 9328
3727 9303 3735 9292 3749 9286 3748 9269
3707 9269 3707 9290 3698 9291
TIME...MOT...LOC 0812Z 349DEG 12KT 3731 9361 3731 9340
3736 9320 3747 9303 3762 9289
$$
GAGAN000
WWUS53 KSGF 060831
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
330 AM CDT WED AUG 6 2008
MOC043-077-225-060840-
/O.CAN.KSGF.SV.W.0522.000000T0000Z-080806T0900Z/
GREENE MO-WEBSTER MO-CHRISTIAN MO-
330 AM CDT WED AUG 6 2008
...THE SEVERE THUNDERSTORM WARNING FOR GREENE...NORTHERN CHRISTIAN
AND WEBSTER COUNTIES IS CANCELLED...
NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE SEVERE
THUNDERSTORMS THAT PROMPTED THE WARNING HAD WEAKENED AND WERE NO
LONGER SEVERE...THUS THE WARNING HAS BEEN CANCELLED.
LAT...LON 3699 9362 3742 9363 3741 9343 3728 9328
3727 9303 3735 9292 3749 9286 3748 9269
3707 9269 3707 9290 3698 9291
TIME...MOT...LOC 0830Z 349DEG 12KT 3725 9360 3725 9339
3730 9319 3741 9302 3756 9288
$$
DSAWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 5, 11:54 PM CDT, 3 hours 10 minutes earlier.
Area forecast discussion, Aug 5, 11:54 PM CDT, 3 hours 10 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SPRINGFIELD MO 1154 PM CDT TUE AUG 5 2008 ...UPDATE TO AVIATION... .DISCUSSION... FORECAST CHALLENGES WITH THIS FORECAST PACKAGE DEAL WITH TEMPERATURES AND PRECIP CHANCES THROUGH THE REST OF THE WEEK. BIG TEMPERATURE/PRECIP BUST POTENTIAL THE NEXT COUPLE DAYS. CURRENTLY...COLD FRONTAL BOUNDARY EXTENDS FROM NORTHERN ILLINOIS TO NEAR KANSAS CITY...THEN SOUTHWEST INTO CENTRAL KANSAS. NOT A LOT OF CONVECTION FIRING ALONG THE FRONT AS OF YET. TEMPERATURES AROUND THE CWA A COUPLE DEGREES COOLER THAN YESTERDAY THIS TIME WITH LOW TO MID 90S AND CLEAR SKIES. MORNING SGF SOUNDING SHOWING OVER 5000 J/KG CAPES WITH NO CONVECTIVE INHIBITION...SO THE ATMOSPHERE IS PRIMED FOR CONVECTIVE DEVELOPMENT. ANY THUNDERSTORMS THAT DO DEVELOP THIS AFTERNOON SHOULD QUICKLY BECOME SEVERE WITH DAMAGING WINDS THE PRIMARY THREAT. BELIEVE OUR NORTHERN COUNTIES IN CENTRAL MISSOURI WILL BE THE FIRST TO SEE THESE LATER THIS AFTERNOON AS MOSAIC RADAR SHOWING SOME CELLS DEVELOPING ACROSS NORTHERN MISSOURI. FRONT CONTINUES TO PUSH SOUTH THIS EVENING AND THUNDERSTORM COVERAGE SHOULD INCREASE. BEST CHANCES APPEAR TO BE WEDNESDAY EVENING AS THE FRONT LAYS OUT ACROSS SOUTHERN MISSOURI. GFS SHOWING SIGNS OF AN MCS DEVELOPING OVER NORTHEAST KANSAS WEDNESDAY AFTERNOON AND THEN DROPPING SOUTHEASTWARD INTO THE CWA WEDNESDAY EVENING. MAY NEED TO WATCH FOR SOME FLASH FLOODING FROM THIS SYSTEM AS HPC GUIDANCE SHOWING WIDESPREAD HALF INCH QPF AMOUNTS. GFS FORECAST SOUNDINGS SHOWING PWATS NEAR AND SLIGHTLY ABOVE 2 INCHES WEDNESDAY AFTERNOON INTO THURSDAY MORNING. WILL HOLD OFF ON FLASH FLOOD WATCH FOR NOW. NIGHT SHIFT WILL NEED TO CONSIDER FOR THE WEDNESDAY MORNING PACKAGE. ONE OTHER ITEM TO MENTION IS THE TEMPERATURE FORECASTS FROM WEDNESDAY INTO THURSDAY. WIDE RANGE IN ADVERTISED MOS MAX TEMPERATURES AS MET GUIDANCE GOING FOR MID 80S AND MAV MID 90S. CERTAINLY DO NOT THINK WE WILL GET BACK INTO THE MID 90S WITH PRECIP AND CLOUD COVERAGE...SO SPLIT THE DIFFERENCE BETWEEN THE TWO AND WENT LOW 90S WEDNESDAY AND MID 80S THURSDAY. BOTH MODELS PUSH FRONT SOUTH FRIDAY MORNING. LOOKING AT FAIRLY DRY CONDITIONS FRIDAY AND SATURDAY. UPPER LEVEL NORTHWEST FLOW TO CONTINUE THROUGH SATURDAY. GFS AND ECMWF SHOWING ANOTHER DISTURBANCE MOVING THROUGH THIS NORTHWEST FLOW SATURDAY EVENING INTO SUNDAY AND GFS SHOWS SIGNS ONCE AGAIN OF AN MCS DEVELOPING OVER CENTRAL NEBRASKA/NORTHERN KANSAS...THEN MOVES THE SYSTEM SOUTHEAST INTO WESTERN MISSOURI/SOUTHEAST KANSAS. WENT WITH LOW CHANCE POPS SUNDAY AFTERNOON THROUGH MONDAY. CLAYCOMB && .AVIATION... FOR THE 0600 UTC KSGF/KJLN TAFS...WEAK FRONT AND/OR OUTFLOW FROM CONVECTION OVER CENTRAL MO HAS MOVED TO AN AREA JUST NORTH OF THE TAF SITES. SCATTERED THUNDERSTORMS WILL CONTINUE TO DEVELOP ALONG AND NORTH OF THIS BOUNDARY TONIGHT. WHILE MOST OF THE RAIN WILL LIKELY STAY NORTH OF KSGF/KJLN THROUGH THE NIGHT...CANT RULE OUT SOME CONVECTION STRAYING SOUTHWARD. WILL CONTINUE WITH THE TSTMS IN THE VICINITY OVERNIGHT. BETTER CHANCES FOR THUNDERSTORMS MOVING FARTHER SOUTH INTO THE MO OZARKS APPEAR TO BE WED AFTERNOON AND WED NIGHT AS THE FRONT SLOWLY CONTINUES TO MOVE SOUTH THROUGH SOUTHERN MO. COULD SEE SOME LOWER POST FRONTAL PASSAGE CEILINGS ESPECIALLY LATE IN THE TAF PERIOD...BUT MORE SO LATE WED NIGHT INTO THU. DSA && .SGF WATCHES/WARNINGS/ADVISORIES... MO...NONE. KS...NONE. &&
Hazardous weather outlook, Aug 6, 12:26 AM CDT, 2 hours 38 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SPRINGFIELD MO 1226 AM CDT WED AUG 6 2008 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-070530- BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON- ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS- LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON- LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE- TANEY-OZARK-OREGON- 1226 AM CDT WED AUG 6 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI OZARKS AND EXTREME SOUTHEAST KANSAS. .DAY ONE...TONIGHT. SCATTERED THUNDERSTORMS WILL OCCUR OVERNIGHT FROM SOUTHEAST KANSAS INTO PARTS OF THE MISSOURI OZARKS...GENERALLY NORTH OF A LINE FROM GIRARD KANSAS TO SPRINGFIELD TO WEST PLAINS. THE STRONGEST STORMS WILL BE CAPABLE OF ONE INCH HAIL AND WIND GUSTS OF 60 MPH. SLOW MOVING CLUSTERS OF STORMS WILL ALSO PRODUCE LOCALLY HEAVY RAINFALL AND FLASH FLOODING. A WARM...MOIST...AND UNSTABLE AIRMASS IS PLACE ACROSS THE AREA. A WEAK FRONTAL BOUNDARY WILL CONTINUE TO SAG SOUTH INTO SOUTHEAST KANSAS AND THE MISSOURI OZARKS TONIGHT. SCATTERED THUNDERSTORMS WILL CONTINUE TO DEVELOP ALONG AND NORTH OF THE FRONT. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. SEVERAL ROUNDS OF THUNDERSTORMS WILL BE POSSIBLE THROUGH THURSDAY AS THE FRONT PUSHES SOUTH THROUGH THE REGION. STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE...ALONG WITH THE THREAT FOR HEAVY RAINFALL. THUNDERSTORMS WILL ALSO BE POSSIBLE SUNDAY INTO MONDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED ACROSS PORTIONS OF SOUTHEAST KANSAS INTO THE MISSOURI OZARKS OVERNIGHT. && THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE) DSA
In the hours before
Local storm report, Aug 6, 12:08 AM CDT, 2 hours 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1208 AM CDT WED AUG 06 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
1203 AM HAIL 2 E URBANA 37.84N 93.13W
08/06/2008 E0.70 INCH DALLAS MO TRAINED SPOTTER
SPOTTER REPORT RELAYED THROUGH DALLAS CO 911.
&&
DSASpecial weather statement, Aug 6, 1:12 AM CDT, 1 hour 52 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 112 AM CDT WED AUG 6 2008 MOZ068-069-060645- HICKORY MO-CAMDEN MO- 112 AM CDT WED AUG 6 2008 ...SIGNIFICANT WEATHER ALERT FOR NORTHEASTERN HICKORY AND WEST CENTRAL CAMDEN COUNTIES UNTIL 145 AM CDT... AT 107 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 10 MILES NORTHEAST OF HERMITAGE TO 8 MILES SOUTHWEST OF MACKS CREEK...OR ALONG A LINE EXTENDING FROM 10 MILES NORTHEAST OF HERMITAGE TO 16 MILES NORTH OF BUFFALO...MOVING EAST AT 9 MPH. THESE STORMS WILL BE NEAR... MACKS CREEK BY 145 AM CDT. THE TOWN OF BRANCH IS IN THE PATH OF THESE STORMS. PENNY SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THESE STORMS. GAGAN
Local storm report, Aug 6, 1:15 AM CDT, 1 hour 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
115 AM CDT WED AUG 06 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0110 AM FLASH FLOOD LEBANON 37.68N 92.66W
08/06/2008 LACLEDE MO EMERGENCY MNGR
VEHICLE WASHED OFF OF HWY B ON KALEB CREEK. PERSON
RESCUED.
&&
DSALocal storm report, Aug 6, 1:32 AM CDT, 1 hour 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
132 AM CDT WED AUG 06 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0710 PM HAIL 1 WNW NORTHWYE 37.98N 91.76W
08/05/2008 M0.75 INCH PHELPS MO TRAINED SPOTTER
HAIL REPORT VIA COCORAHS.
&&
DSASpecial weather statement, Aug 6, 2:07 AM CDT, 57 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 207 AM CDT WED AUG 6 2008 MOZ080-060730- DALLAS MO- 207 AM CDT WED AUG 6 2008 ...SIGNIFICANT WEATHER ALERT FOR EAST CENTRAL DALLAS COUNTY UNTIL 230 AM CDT... AT 202 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 10 MILES NORTHEAST OF BUFFALO...MOVING EAST AT 6 MPH. THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF EAST CENTRAL DALLAS COUNTY...INCLUDING THE TOWN OF BENNETT SPRINGS. PENNY SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS STORM. GAGAN
Local storm report, Aug 6, 2:49 AM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE SPRINGFIELD MO
249 AM CDT WED AUG 06 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0045 AM FLASH FLOOD 6 NNW COMPETITION 37.55N 92.47W
08/06/2008 LACLEDE MO EMERGENCY MNGR
VEHICLE WASHED OFF OF HWY B ON CALEB CREEK. PERSON
RESCUED. CORRECTED FOR MORE PRECISE LOCATION AND TIME.
&&
CORRECTED EVENT TIME...LOCATION...REMARKS
DSAThe office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 5, 7:07 PM CDT | Severe Thunderstorm Warning | SGF | Camden, Dallas | 53 min |
| Aug 5, 7:13 PM CDT | Flash Flood Warning | SGF | Maries, Phelps | 6 hr |
| Aug 5, 7:24 PM CDT | Severe Thunderstorm Warning | SGF | Miller | 66 min |
| Aug 5, 7:43 PM CDT | Severe Thunderstorm Warning | SGF | Phelps | 30 min |
| Aug 5, 7:46 PM CDT | Severe Thunderstorm Warning | SGF | Pulaski | 74 min |
| Aug 5, 7:52 PM CDT | Severe Thunderstorm Warning | SGF | Dallas | 46 min |
| Aug 5, 8:00 PM CDT | Flash Flood Warning | SGF | Dallas | 6 hr |
| Aug 5, 8:25 PM CDT | Severe Thunderstorm Warning | SGF | Maries, Phelps | 65 min |
| Aug 5, 8:34 PM CDT | Severe Thunderstorm Warning | SGF | Camden, Miller | 41 min |
| Aug 5, 8:47 PM CDT | Severe Thunderstorm Warning | SGF | Dent, Phelps | 58 min |
| Aug 5, 9:59 PM CDT | Severe Thunderstorm Warning | SGF | Laclede, Pulaski, Texas, Wright | 61 min |
| Aug 5, 10:59 PM CDT | Severe Thunderstorm Warning | SGF | Texas, Wright | 30 min |
| Aug 5, 11:46 PM CDT | Flash Flood Warning | SGF | Laclede | 6 hr |
| Aug 6, 12:22 AM CDT | Severe Thunderstorm Warning | SGF | Webster, Wright | 33 min |
| Aug 6, 12:43 AM CDT | Areal Flood Warning | SGF | Maries, Phelps | 10 hr |
| Aug 6, 12:58 AM CDT | Severe Thunderstorm Warning | SGF | St. Clair | 49 min |
| Aug 6, 1:44 AM CDT | Flash Flood Warning | SGF | Camden, Dallas, Hickory | 4 hr |
| Aug 6, 1:56 AM CDT | Flash Flood Warning | SGF | Vernon | 6 hr |
| Aug 6, 2:35 AM CDT | Severe Thunderstorm Warning | SGF | Dallas, Greene, Polk, Webster | 55 min |
| Aug 6, 3:29 AM CDT | Flash Flood Watch | SGF | Barry, Barton, Benton, Camden, Cedar, Christian and 28 more | 23 hr |
| Aug 6, 5:12 AM CDT | Areal Flood Warning | SGF | Camden, Dallas, Hickory, Laclede | 6 hr |
| Aug 6, 12:08 PM CDT | Areal Flood Advisory | SGF | Maries | 8 hr |
| Aug 6, 5:05 PM CDT | Flash Flood Warning | SGF | Morgan | 6 hr |
Nearby
Severe Thunderstorm Warnings in Missouri, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.